# SDR MASA2012061234874

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 22,892 hours, 18,090 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17 LEFT EMERGENCY DOOR SQUEALS.  MAINTENANCE CLEANED AND LUBED DOOR SEAL.  OPS GOOD.
